Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 45, NWS Melbourne, FL

April 16, 20066 counties in Florida

NWS Melbourne, FL issued this red flag warning at Apr 16, 2006, 5:36 AM EDT for 6 counties in Florida. It took effect at Apr 16, 2006, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 16, 2006, 5:36 AM EDT (09:36 UTC)
In effect from
Apr 16, 2006, 12:00 PM EDT
Expired
Apr 16, 2006, 7:00 PM EDT
In force
7 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 9.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2006-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2006-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1604 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMLB 160936
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
536 AM EDT SUN APR 16 2006

FLZ047-054-161045-
/O.CAN.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/
SOUTHERN BREVARD-INDIAN RIVER-
536 AM EDT SUN APR 16 2006

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELED THE FIRE
WEATHER WATCH. WHILE WEATHER CONDITIONS WILL REMAIN WARM AND
DRY...THE DURATION OF CRITICAL RELATIVE HUMIDITIES ARE EXPECTED TO
LAST ONLY A COUPLE OF HOURS.

$$

FLZ041-044>046-053-141-144-147-161745-
/O.UPG.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/
/O.NEW.KMLB.FW.W.0045.060416T1600Z-060416T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD-
536 AM EDT SUN APR 16 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

STEADY WEST TO SOUTHWEST WINDS WILL PULL VERY DRY AIR INTO EAST
CENTRAL FLORIDA AND GENERATE VERY WARM AFTERNOON TEMPERATURES.
THESE COMBINED FEATURES ARE EXPECTED TO PRODUCE RELATIVE
HUMIDITIES BELOW 35 PERCENT FOR SEVERAL HOURS THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$

BRAGAW
3 follow-up statements
000 
WWUS82 KMLB 161744
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
144 PM EDT SUN APR 16 2006

FLZ041-044>046-053-141-144-147-162300-
/O.CON.KMLB.FW.W.0045.000000T0000Z-060416T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD-
144 PM EDT SUN APR 16 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

STEADY WEST TO SOUTHWEST WINDS WILL PULL VERY DRY AIR INTO EAST
CENTRAL FLORIDA AND GENERATE VERY WARM AFTERNOON TEMPERATURES.
THESE COMBINED FEATURES ARE EXPECTED TO PRODUCE RELATIVE
HUMIDITIES BELOW 35 PERCENT FOR SEVERAL HOURS THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$

TES
000 
WWUS82 KMLB 161802
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
202 PM EDT SUN APR 16 2006

FLZ041-044>046-053-141-144-147-162300-
/O.NEW.KMLB.FW.A.0038.060417T1600Z-060417T2300Z/
/O.CON.KMLB.FW.W.0045.000000T0000Z-060416T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD-
202 PM EDT SUN APR 16 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM
EDT THIS EVENING. 

STEADY WEST TO SOUTHWEST WINDS WILL PULL VERY DRY AIR INTO EAST
CENTRAL FLORIDA AND GENERATE VERY WARM AFTERNOON TEMPERATURES.
THESE COMBINED FEATURES ARE EXPECTED TO PRODUCE RELATIVE
HUMIDITIES BELOW 35 PERCENT FOR SEVERAL HOURS THIS AFTERNOON.

SOUTHWEST TO WESTERLY WINDS WILL INCREASE TO SUSTAINED SPEEDS OF
15 TO 20 MPH BY THE AFTERNOON AHEAD OF AN APPROACHING TROUGH ON
MONDAY. DISPERSION VALUES WILL BE VERY HIGH AS WELL WHICH WILL
LEAD TO INCREASED FIRE SENSITIVITY. CONDITIONS WILL REMAIN VERY 
WARM AND DRY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ047-054-058-059-064-170930-
/O.NEW.KMLB.FW.A.0038.060417T1600Z-060417T2300Z/
SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
202 PM EDT SUN APR 16 2006

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. 

SOUTHWEST TO WESTERLY WINDS WILL INCREASE TO SUSTAINED SPEEDS OF
15 TO 20 MPH BY THE AFTERNOON AHEAD OF AN APPROACHING TROUGH ON
MONDAY. DISPERSION VALUES WILL BE VERY HIGH AS WELL WHICH WILL
LEAD TO INCREASED FIRE SENSITIVITY. CONDITIONS WILL REMAIN VERY 
WARM AND DRY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

TES
000 
WWUS82 KMLB 161915
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
315 PM EDT SUN APR 16 2006

FLZ047-054-058-059-064-162300-
/O.EXA.KMLB.FW.W.0045.000000T0000Z-060416T2300Z/
/O.CON.KMLB.FW.A.0038.060417T1600Z-060417T2300Z/
SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
315 PM EDT SUN APR 16 2006

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. 

THE COMBINATION OF TEMPERATURES IN THE UPPER 80S AND FALLING DEW
POINTS HAS PRODUCED RELATIVE HUMIDITY VALUES BELOW 35 PERCENT FOR
COASTAL SECTIONS SOUTH OF CAPE CANAVERAL. SOUTHWEST WINDS HAVE
BEEN STRONG ENOUGH TO PROHIBIT THE SEA BREEZE FROM FORMING.
HENCE...4 OR MORE HOURS OF LOW RELATIVE HUMIDITY ARE EXPECTED.

ON MONDAY...SOUTHWEST TO WEST WINDS WILL INCREASE TO SUSTAINED
SPEEDS OF 15 TO 20 MPH BY THE AFTERNOON AHEAD OF AN APPROACHING
TROUGH ON MONDAY. DISPERSION VALUES WILL BE VERY HIGH AS WELL
WHICH WILL LEAD TO INCREASED FIRE SENSITIVITY. CONDITIONS WILL
REMAIN VERY WARM AND DRY.

$$

FLZ041-044>046-053-141-144-147-162300-
/O.CON.KMLB.FW.W.0045.000000T0000Z-060416T2300Z/
/O.CON.KMLB.FW.A.0038.060417T1600Z-060417T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD-
315 PM EDT SUN APR 16 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING. 

STEADY WEST TO SOUTHWEST WINDS WILL PULL VERY DRY AIR INTO EAST
CENTRAL FLORIDA AND GENERATE VERY WARM AFTERNOON TEMPERATURES.
THESE COMBINED FEATURES ARE EXPECTED TO PRODUCE RELATIVE
HUMIDITIES BELOW 35 PERCENT FOR SEVERAL HOURS THIS AFTERNOON.

SOUTHWEST TO WESTERLY WINDS WILL INCREASE TO SUSTAINED SPEEDS OF
15 TO 20 MPH BY THE AFTERNOON AHEAD OF AN APPROACHING TROUGH ON
MONDAY. DISPERSION VALUES WILL BE VERY HIGH AS WELL WHICH WILL
LEAD TO INCREASED FIRE SENSITIVITY. CONDITIONS WILL REMAIN VERY
WARM AND DRY.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Apr 16, 3:50 AM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Apr 16, 3:50 AM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
350 AM EDT SUN APR 16 2006

.DISCUSSION...

TODAY/TONIGHT...
SFC-CIG WRLY FLOW ACROSS THE PENINSULA WITH THE DLM RIDGE PARKED
OVER THE FL STRAITS.  WINDS WILL TAP AN ARID AND HEAVILY SUPRESSED
AIRMASS OVER THE GOMEX:  H100-H70 MEAN RH AOB 40%...H85-H50 MEAN RH
AOB 20%.  THE DRY WRLY FLOW WILL GENERATE ABV CLIMO MAX TEMPS/NEAR
CLIMO MIN TEMPS.  WEAKER PGRAD OVER THE SRN HALF OF THE PENINSULA
DUE TO THE PROXIMITY OF THE RIDGE...MID/LATE AFTN SEABREEZE POSSIBLE
S OF THE CAPE BUT WILL BE PINNED NEAR THE COAST.

MON-WED...H50 SHORT WAVE TROUGH OVER INITIALLY OVER THE OH VLY MON
MORNING WILL DROP SEWD AND SHEAR OUT UNDER THE INFLUENCE OF THE
LARGE WRN ATLC VORTEX BY EARLY TUE MORNING. SHORT WAVE RIDGE WILL
AMPLIFY SLIGHTLY OVER THE MS AND OH VLYS TUE-WED...THEN GET SHUNTED
EWD TO THE ERN SEABOARD BY WED NIGHT. FL WILL REMAIN IN WNW-NW MID/
UPR FLOW ON THE ERN FLANK OF THE RIDGE.

AS THE SFC...THE SOUTH FL RIDGE WILL HOLD SWAY THRU MON NIGHT...THEN
A VERY WEAK BACK DOOR FRONT WILL DROP SWD OVER THE ATLC WATERS TUE.
THIS WILL CAUSE THE RIDGE AND ATTENDANT WRLY FLOW OVER THE CWA TO
COLLAPSE AND BE REPLACED BY LIGHT SYNOPTIC ONSHORE FLOW BY WED.
WHILE THERE IS SOME SLIGHT MOISTURE INCREASE OVER THE CWA IN ASCN
WITH THE REMNANT FRONTAL BDRY...THE MID/UPR RIDGE REMAINS JUST OFF
TO OUR W-NW. THIS SHOULD KEEP LOCAL AIR MASS QUITE CAPPED...AND WILL
LIKELY SEE NOTHING MORE THAN SOME ENHANCEMENT OF THE DIURNAL CU FIELD
FOR A COUPLE DAYS.

THU-SAT...UPPER LOW OVER THE NORTH CTRL CONUS WILL VERY SLOWLY DRIFT
EWD TWD THE LOWER GREAT LAKES/NERN CONUS...WITH FLAT H50 RIDGING
OVER THE SERN CONUS/FL. WEAK SFC HIGH OFFSHORE FL WILL STRENGTHEN
AND BECOME THE DOMINANT WX FEATURE INTO THE WEEKEND. BY SAT...ENOUGH
WEAK TROUGHING MAY DEVELOP SOUTH OF THE UPPER LOW TO SEND A FRONT
INTO THE SERN CONUS..WHICH WOULD STRENGHTEN THE WRLY FLOW OVER FL
AND MAKE FOR A WARMER WEEKEND.

&&

.MARINE...NO HIGHLIGHTS. WRLY FLOW AHEAD OF THE TUES BACKDOOR FRONT
MAY PUSH SEAS BRIEFLY TO NR 5FT WELL OFFSHORE. DOESNT APPEAR TO BE
ANY SIGNIFICANT ONSHORE FLOW THAT WOULD PRODUCE SIGNIFICANT WIND
CHOP NEAR SHORE THRU NEXT WEEK.

&&

.AVIATION...VFR ALL SITES THRU 17/12Z.

&&

.FIRE WEATHER...00Z SOUNDINGS STILL SHOW A SIGNIFICANT AMOUNT OF DRY
AIR BLO H85. WITH THE DLM RIDGE AXIS PARKED OVER THE FL STRAITS...
SFC/BNDRY LYR WINDS WILL BE W/SW FOR MOST OF THE DAY...AND EXPECT
CONVECTIVE TEMPS WILL BE MET EASILY OVER THE INTERIOR/NRN COASTAL
COUNTIES.  WEAKER PGRAD OVER THE SRN HALF OF THE PENINSULA DUE TO
THE PROXIMITY OF THE RIDGE...MID/LATE AFTN SEABREEZE POSSIBLE SOUTH
OF THE CAPE BUT WILL BE PINNED NEAR THE COAST. EXPECT 4HR DURATIONS
WILL BE MET OVER THE INTERIOR FROM OSCEOLA NWD...AND ALONG THE COAST
N OF THE CAPE.  DURATIONS OVER THE REMAINDER OF THE CWA ARE IN DOUBT
WITH THE POSSIBLE SEABREEZE AS WELL AS THE LAKE OKEECHOBEE
INFLUENCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  84  63  91  64 /   0   0   0  10
MCO  87  64  91  67 /   0   0   0  10
MLB  85  64  89  66 /   0   0   0  10
VRB  83  65  89  66 /   0   0   0  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
 RED FLAG WARNING FOR LAKE/VOLUSIA/SEMINOLE/ORANGE/OSCEOLA AND
 NRN BREVARD COUNTIES NOON UNTIL 7PM.

&&

SHORT TERM...BRAGAW
LONG TERM....CRISTALDI
Hazardous weather outlook, Apr 16, 5:20 AM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
520 AM EDT SUN APR 16 2006

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
162130-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
520 AM EDT SUN APR 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT

...RIP CURRENT IMPACT...
AN EASTERLY SWELL WILL CONTINUE TO IMPACT THE ATLANTIC BEACHES
TODAY AND WILL ENHANCE THE RIP CURRENT THREAT...ESPECIALLY BETWEEN
THE HOURS OF 10:00 AM AND 4:30 PM DURING THE OUTGOING TIDE.

A RIP CURRENT IS A NARROW CHANNEL OF WATER FLOWING OUTWARD FROM
THE  SURF ZONE WHICH CAN CARRY EVEN STRONG SWIMMERS INTO DEEP
WATER BEYOND THE SAND BAR. TO HELP AVOID THIS THREAT...CHECK WITH
YOUR LOCAL BEACH PATROL BEFORE ENTERING THE WATER AND SWIM ONLY
AT BEACHES WHERE LIFEGUARDS ARE PRESENT.

IF CAUGHT IN A RIP CURRENT TRY TO REMAIN CALM AND SIGNAL FOR HELP.
SWIM PARALLEL TO THE COAST UNTIL OUT OF THE PULL OF THE CURRENT
AND THEN RETURN TO SHORE. DO NOT TRY TO SWIM DIRECTLY BACK TO
SHORE AGAINST THE CURRENT AS THIS IS WHAT CAUSES MOST RIP CURRENT
DROWNINGS.

...FIRE WEATHER IMPACT...
LONG DURATION OF LOW RELATIVE HUMIDITIES WILL PRODUCE AN ENHANCED
FIRE DANGER OVER THE INTERIOR FROM OSCEOLA COUNTY NORTHWARD...AS
WELL AS THE COASTAL COUNTIES NORTH OF CAPE CANAVERAL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
INCREASING WEST WINDS MONDAY AND TUESDAY AHEAD OF A COLD FRONT MAY
PROMPT SMALL CRAFT ADVISORIES...ESPECIALLY FOR THE OFFSHORE
WATERS. WHILE SEAS ARE EXPECTED TO AT OR BELOW 5 FEET WITH THE
FRONTAL PASSAGE...THE STRONG OFFSHORE WIND COMPONENT WILL GENERATE
CHOPPY SEAS OVER THE OPEN ATLANTIC WATERS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

BRAGAW

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 2:02 PM EDTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia15 hr

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.